# SDR QMLA2021F00294

- Difficulty date: November 1, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N130NB
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7221
- Aircraft time: 4,415 hours
- System (JASC): 2140 · Heating System
- Part: Filter
- Condition: Leaking
- Stage of operation: AA
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM THE PREBLE HOSPITAL PAD, WITH CREW AND PATIENT ONBOARD. AT APPROXIMATELY 2 MILES INTO THE ROUTE, THE NURSE DECLARES SMOKE OVER THE INTERCOM. WE CAN SMELL IT AND SEE A LIGHT HAZE FORMING IN THE CABIN. AT THIS TIME I VERIFY THE HEATER CONTROL VALVES ARE COMPLETELY CLOSED, AND OPEN THE PILOT WINDOW TO VENTILATE. THE SMOKE CLEARED AND WE RETURNED TO THE PAD WITHOUT INCIDENT. MAINTENANCE WAS CALLED TO FURTHER TROUBLESHOOT DOWN TO A IBF FILTER THAT WAS CHANGED AND DUE TO NO FLIGHT FOR MULTIPLE DAYS DRIPPED OIL ON TO THE BLEED AIR HEAT LINE THAT CAUSED SMOKE AND SMELL IN THE CABIN ONCE THE HEATER WAS ACTIVATED.
